Header menu link for other important links
On stochastic comparisons of finite mixtures for some semiparametric families of distributions
, M. Finkelstein
Published in Springer New York LLC
Volume: 27
Issue: 4
Pages: 988 - 1006
In this paper, we consider the classical finite mixture model, which is an effective tool for modeling lifetime distributions for random samples from heterogeneous populations. We discuss new results on stochastic comparison for two finite mixtures when each of them is drawn from one of the following semiparametric families, i.e., proportional hazards, accelerated lifetime and proportional reversed hazards. © 2018, Sociedad de Estadística e Investigación Operativa.
About the journal
JournalData powered by TypesetTest
PublisherData powered by TypesetSpringer New York LLC